Realization of multivariable nonlinear systems via the approaches of differential forms and differential algebra

Zhang, Jiangfeng Jeff and Moog, Claude and Xia, Xiaohua (2010) Realization of multivariable nonlinear systems via the approaches of differential forms and differential algebra. Kybernetika, 46 (5). pp. 799-830.

[img]
Preview
PDF (paper)
paper.pdf
Final Published Version
License: Creative Commons Attribution 4.0 logo

Download (416kB)| Preview

    Abstract

    In this paper differential forms and differential algebra are applied to give a new definition of realization for multivariable nonlinear systems consistent with the linear realization theory. Criteria for the existence of realization and the definition of minimal realization are presented. The relations of minimal realization and accessibility and finally the computation of realizations are also discussed in this paper.